MathSciNet Relay Station
MathSciNet bibliographic data
MR326448 47A55 (47F05)
Schmincke, Upke-Walther Distinguished selfadjoint extensions of Dirac operators. Math. Z. 129 (1972), 335–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement